# SDR DALA2024090208615

- Difficulty date: August 30, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON CHANNEL STRUCTURE LOCATED FROM FRAME 12 TO FRAME 16 AT LEVEL OF STRINGER 23 RIGHT AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED CHANNEL STRUCTURE LOCATED FROM FRAME 12 TO FRAME 16 AT LEVEL OF STRINGER 23 RIGHT AT FWD GALLEY AREA AS PER A319 SRM 51 -72-11 AND SRM 51-42-11. (0530549)
